# SDR SWAA2016101108634

- Difficulty date: October 6, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 65,201 hours, 51,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT SIGN COVER FAULTY.   R & R COVER IAW AMM.
